| Model Number |
0570-0404 |
| Medical Device Problem Code |
No Visual Prompts/Feedback (4021)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer stated the "issue had been resolved," and declined the option to have their glidescope core 15-inch monitor returned to verathon for evaluation.The customer did not provide the solution that resolved the issue, just that the initial reported issue had stopped.Since the reported device was not returned to verathon for evaluation, the cause could not be determined.Review of complaint history for the reported glidescope core 15-inch monitor serial number "cn203168" did not identify any previous complaints reported to verathon.Trending analysis for the glidescope core 15-inch monitor does not identify any trends exceeding acceptable limits.Review of the system risk assessment confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized by verathon.Corrective action is currently not required at this time.Verathon will continue to monitor for any ongoing trends.
Event or Problem Description
The customer reported that during a patient procedure, using a glidescope core 15-inch monitor, the image would freeze requiring the end user to reboot the video monitor.No reported use of a backup device or harm to the patient was reported.